# SDR USAA2009110493038

- Difficulty date: November 3, 2009
- Submitted: November 6, 2009
- Operation: Air carrier
- Aircraft: N456UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25020
- Aircraft time: 50,762 hours, 33,746 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Tab
- Part number: 6546455210
- Part serial: BN463
- Condition: Delaminated
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - Q3 CHECK - DELAMINATION ON LEFT AILERON TAB.  REPLACED LEFT AILERON TAB IAW TASK CARD 03C302627009.
